# SDR FDEA202104191354

- Difficulty date: April 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7043503
- Condition: Corroded
- Location: Bs 1854-1864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE STA 1854-1864 CORROSION AT L48R. MRKD 0003884010 : GUTZWEILER, JOHN   - 22-MAY-2021 05:37  REMOVED AND REPLACED DISCREPANT LONGERON SPLICE ASSEMBLY AFT CARGO   COMPARTMENT BILGE STA 1854 - 1864 LONGERON 48R REF DWG NGA6314.
